Facebook Pixel
EmpowHER Guest

ive been bleeding after sex , and also i got of the depo shot and ive been bleeding for over a month and i do have a little vaginal pain

By Anonymous October 1, 2014 - 11:21pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question and welcome! 

According to the website Drugs.com, side effects of Depo include:

More common

  • Absent, missed, or irregular menstrual periods
  • menstrual changes
  • stopping of menstrual bleeding

Less common

  • Breast pain
  • cramps
  • heavy bleeding
  • increased clear or white vaginal discharge
  • itching of the vagina or genital area
  • pain during sexual intercourse
  • swelling
  • thick, white vaginal discharge with no odor or with a mild odor

Your bleeding and bleeding after sex may be connected to your birth control. 

Depo is not for everyone and because every woman is different, it may not be suitable for you. 

I think it's a good idea to talk to your doctor about your side effects and if the pain and bleeding doesn't stop within a few weeks, it might be wise to consider changing your birth control. 

Will you keep us posted?



October 2, 2014 - 5:44am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!